# SDR ASAA1058370

- Difficulty date: October 12, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737890
- Aircraft serial: 30824
- Aircraft time: 22,900 hours, 7,223 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A29829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E BULB SEAL RETAINER IS CRACKED AT THE ATTACH ANGLE.  REMOVED AND REPLACED.
